SIAM Journal on Discrete Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIAM J. Discrete Math., 2020, Volume 34, Issue 4, Pages 2124–2136 (Mi sjdm6)  

Bounds of Trilinear and Trinomial Exponential Sums

Simon Macourta, Giorgis Petridisb, Ilya D. Shkredovcde, Igor E. Shparlinski

a School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australia
b Department of Mathematics, University of Georgia, Athens, GA 30602 USA
c Steklov Mathematical Institute of RAS, ul. Gubkina 8, Moscow, 119991 Russia
d IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994 Russia
e MIPT, Institutskii per. 9, Dolgoprudnii, 141701 Russia

Funding Agency Grant Number
Australian Government Research Training Program Scholarship
DP170100786
National Science Foundation Award 1723016
AGANT - Algebraic Geometry, Algebra, and Number Theory- Research and Training Group at the University of Georgia
National Natural Science Foundation of China 11871317
Ministry of Science and Higher Education of the Russian Federation 075-15-2019-1614)
During the preparation of this work, the first author was supported by the Australian Government Research Training Program Scholarship, the second author by the NSF Award 1723016 (he also gratefully acknowledges support from the RTG in Algebraic Geometry, Algebra, and Number Theory at the University of Georgia), and the fourth author by Australian Research Council Grant DP170100786 and by the Natural Science Foundation of China Grant 11871317. The work of the third author was supported by the Ministry of Science and Higher Education of the Russian Federation (agreement 075-15-2019-1614).


DOI: https://doi.org/10.1137/20M1325502


Bibliographic databases:

Received: 16.03.2020
Accepted:23.07.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/sjdm6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021